Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 176, NWS Tulsa, OK

May 4, 2020Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 4, 2020, 9:29 PM CDT for Sequoyah County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2020, 9:29 PM CDT (02:29 UTC)
Expired
May 4, 2020, 10:04 PM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:32 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-464 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS54 KTSA 050229
SVRTSA
OKC135-050315-
/O.NEW.KTSA.SV.W.0176.200505T0229Z-200505T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
929 PM CDT Mon May 4 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Sequoyah County in east central Oklahoma...

* Until 1015 PM CDT.

* At 928 PM CDT, severe thunderstorms were located along a line
  extending from 2 miles northwest of Marble City to 2 miles
  southeast of Vian, moving east at 35 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated. Ping-Pong ball size hail was reported 
           near Box.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Sallisaw...                       Muldrow...
  Roland...                         Gans...
  Marble City...                    Brushy Lake State Park...
  Brushy...                         Short...
  Mc Key...                         Cottonwood...

This includes Interstate 40 in Oklahoma between mile markers 297 and
323.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3531 9453 3546 9497 3564 9483 3564 9448
TIME...MOT...LOC 0228Z 281DEG 28KT 3561 9484 3547 9493 

HAIL...2.00IN
WIND...60MPH
 
$$
6 follow-up statements
017 
WWUS54 KTSA 050233
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
933 PM CDT Mon May 4 2020

OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
933 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CENTRAL SEQUOYAH COUNTY...

At 933 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Marble City to 5 miles southeast
of Vian, moving east at 30 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Gans...
Marble City...                    Brushy Lake State Park...
Brushy...                         Short...
Mc Key...                         Cottonwood...

This includes Interstate 40 in Oklahoma between mile markers 297 and
323.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3531 9453 3546 9497 3564 9483 3564 9448
TIME...MOT...LOC 0233Z 270DEG 28KT 3561 9479 3547 9488 

HAIL...2.50IN
WIND...60MPH
 
$$
824 
WWUS54 KTSA 050241
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
941 PM CDT Mon May 4 2020

OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
941 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...

At 941 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Brushy to 2 miles west of Sallisaw,
moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Gans...
Marble City...                    Brushy Lake State Park...
Brushy...                         Short...
Cottonwood...                     

This includes Interstate 40 in Oklahoma between mile markers 303 and
323.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3531 9453 3544 9486 3564 9480 3564 9448
TIME...MOT...LOC 0241Z 280DEG 25KT 3560 9473 3546 9482 

HAIL...1.75IN
WIND...60MPH
 
$$
935 
WWUS54 KTSA 050246
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
946 PM CDT Mon May 4 2020

OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
946 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...

At 945 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Brushy to Sallisaw, moving east
at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Gans...
Marble City...                    Brushy Lake State Park...
Brushy...                         Short...
Cottonwood...                     

This includes Interstate 40 in Oklahoma between mile markers 303 and
323.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3531 9453 3544 9486 3564 9480 3564 9448
TIME...MOT...LOC 0245Z 280DEG 25KT 3559 9470 3545 9479 

HAIL...1.50IN
WIND...60MPH
 
$$
614 
WWUS54 KTSA 050246 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
946 PM CDT Mon May 4 2020

OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
946 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...

At 946 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Brushy to Sallisaw, moving east
at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Gans...
Brushy...                         Short...
Cottonwood...                     

This includes Interstate 40 in Oklahoma between mile markers 306 and
323.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3531 9453 3543 9483 3563 9470 3564 9448
TIME...MOT...LOC 0246Z 280DEG 25KT 3559 9470 3545 9479 

HAIL...1.50IN
WIND...60MPH
 
$$
045 
WWUS54 KTSA 050253
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
953 PM CDT Mon May 4 2020

OKC135-050315-
/O.CON.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
953 PM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN SEQUOYAH COUNTY...

At 953 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of Short to near Gans, moving east at 50
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Muldrow...                        Roland...
Gans...                           Short...
Cottonwood...                     

This includes Interstate 40 in Oklahoma between mile markers 311 and
323.
 
A Tornado Watch remains in effect until midnight CDT for east central
Oklahoma.

LAT...LON 3531 9453 3542 9475 3563 9461 3564 9448
TIME...MOT...LOC 0253Z 286DEG 41KT 3558 9458 3541 9469 

HAIL...1.25IN
WIND...60MPH
 
$$
382 
WWUS54 KTSA 050304
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1004 PM CDT Mon May 4 2020

OKC135-050313-
/O.CAN.KTSA.SV.W.0176.000000T0000Z-200505T0315Z/
Sequoyah OK-
1004 PM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH COUNTY IS
CANCELLED...
    
The storms which prompted the warning have weakened below severe 
limits, and were exiting the warned area. Therefore the warning has 
been cancelled.

A Tornado Watch remains in effect until midnight CDT for east central
Oklahoma.

LAT...LON 3531 9453 3542 9475 3563 9461 3564 9448
TIME...MOT...LOC 0302Z 281DEG 28KT 3557 9449 3540 9460 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:34 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 4, 6:34 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
634 PM CDT Mon May 4 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to VFR conditions are expected Tonight even with scattered
severe thunderstorms affecting KMLC and the western Arkansas
sites through 6z. VFR conditions are anticipated on Tuesday.

&&

.PREV DISCUSSION... /Issued 231 PM CDT Mon May 4 2020/

..SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING...

DISCUSSION...
Atmosphere has become extremely unstable this afternoon with
MLCAPES approaching 4500 J/KG just west of the area across north-
central Oklahoma. Cold front currently moving into far northwest
Osage county with pre-frontal boundary located slightly further
south, near a Ralston, Copan line. Latest CAMs and surface
analysis trends indicate scattered supercells will quickly
develop along frontal boundary in the 3-5 PM range just north of
I-44 with 0-6 KM deep layer shear remaining in 40 to 50 knot
range. Very large hail to baseballs and damaging winds to 70 mph
will be possible in the stronger cells. Although low level wind
fields in the 0-1 KM range are not overly impressive, given the
extreme instability, any deviant storm motion, with a more
southern track, would likely enhance SRH/tornado threat. In
addition, winds are little more backed/stronger across far
northeast Oklahoma and northwest Arkansas near warm front, where a
tornado or two will also be possible. Storms will likely become
more linear with time with multiple strong to severe thunderstorm
clusters pushing into southeast Oklahoma and northeast Arkansas
this evening, transitioning towards a damaging wind threat.

Significantly cooler weather expected behind front Tuesday into
Wednesday as surface high pressure builds over the region. Models
remain in good agreement with stronger upper shortwave moving out
of the northern Rockies and into the central Plains on Thursday.
Shower/thunderstorm chances will begin to ramp up Thursday
afternoon into Thursday night with widespread rain expected with
FROPA. NBM guidance looks good for the remainder of the extended
periods.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....10
Hazardous weather outlook, May 4, 5:22 PM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
522 PM CDT Mon May 4 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
522 PM CDT Mon May 4 2020

...SIGNIFICANT SEVERE STORM POTENTIAL THROUGH THIS EVENING...VERY
LARGE HAIL...DAMAGING WINDS AND ONE OR TWO STRONG TORNADOES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered strong to severe thunderstorms have developed late this
afternoon along and just ahead of a strong cold front that is
nearing the Interstate 44 corridor. A few tornadoes, with one or
two strong tornadoes, are possible into the early evening hours.
Very large hail to baseball size and winds to 70 miles an hour
will also be possible with the strongest storms. Locally heavy
rainfall may also result in some localized flooding issues.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
After a dry Tuesday and Wednesday, thunderstorm chances along with
a severe weather threat return for Thursday into early Friday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 4, 8:10 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
810 PM CDT Mon May 4 2020

OKZ058-063-050130-
Delaware OK-Ottawa OK-
810 PM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DELAWARE AND
SOUTHERN OTTAWA COUNTIES UNTIL 830 PM CDT...

At 810 PM CDT, a strong thunderstorm was located 3 miles south of
Fairland, moving northeast at 65 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Grove...                          Fairland...
Wyandotte...                      Cayuga...
Twin Bridges State Park...

This includes Interstate 44 between mile markers 297 and 300.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3665 9462 3658 9485 3674 9495 3689 9462
TIME...MOT...LOC 0110Z 244DEG 56KT 3670 9482
Special weather statement, May 4, 8:31 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
831 PM CDT Mon May 4 2020

OKZ067>070-072-050200-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
831 PM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...CENTRAL
ADAIR...SOUTHEASTERN WAGONER...SOUTHERN CHEROKEE AND NORTHERN
MUSKOGEE COUNTIES UNTIL 900 PM CDT...

At 831 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southeast of Hulbert to near Oktaha. Movement
was east at 65 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Stilwell...                       Fort Gibson...
Okay...                           Braggs...
Greenleaf State Park...           Pumpkin Center...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Sequoyah State Park...
Lake Tenkiller State Park...      Adair State Park...
Wainwright...                     Summit...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3560 9498 3559 9568 3591 9531 3590 9452
TIME...MOT...LOC 0131Z 261DEG 56KT 3585 9507 3560 9546
Local storm report, May 4, 8:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             2 WNW TAHLEQUAH         35.93N 95.00W
05/04/2020  E1.00 INCH       CHEROKEE           OK   TRAINED SPOTTER

&&

MAT
Local storm report, May 4, 8:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             3 N TAHLEQUAH           35.96N 94.97W
05/04/2020  E1.00 INCH       CHEROKEE           OK   PUBLIC

&&

RJS
Special weather statement, May 4, 9:24 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
924 PM CDT Mon May 4 2020

ARZ010-019-020-OKZ069-072-050300-
Washington AR-Franklin AR-Crawford AR-Adair OK-Sequoyah OK-
924 PM CDT Mon May 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...NORTHERN
CRAWFORD...SOUTHERN WASHINGTON...NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 1000 PM CDT...

At 924 PM CDT, strong thunderstorms were located along a line
extending from Blackburn to 4 miles southeast of Bunch. Movement was
east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Cedarville...                     Mountainburg...
Natural Dam...                    Winslow...
Chester...                        Devils Den State Park...
Lake Fort Smith...                Strickler...
Blackburn...                      Lee Creek...
Short...                          Bidville...
Uniontown...                      Locke...
Odell...                          Mount Gayler...

This includes Interstate 49 between mile markers 29 and 48.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

LAT...LON 3576 9377 3552 9441 3563 9483 3591 9431
      3581 9396 3576 9396 3576 9391 3577 9391
      3577 9382
TIME...MOT...LOC 0224Z 289DEG 37KT 3582 9422 3564 9469
Local storm report, May 4, 9:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             5 W KETCHUM             36.52N 95.11W
05/04/2020  E2.50 INCH       CRAIG              OK   PUBLIC

            REPORTED AT CARSELOWEY. PHOTO RECEIVED VIA FACEBOOK.

0924 PM     HAIL             2 S BOX                 35.55N 94.98W
05/04/2020  E1.50 INCH       SEQUOYAH           OK   TRAINED SPOTTER

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:06 PM CDTSpecial Weather StatementTSAOttawa39 min
May 4, 7:14 PM CDTSpecial Weather StatementTSADelaware31 min
May 4, 7:34 PM CDTSpecial Weather StatementTSADelaware26 min
May 4, 7:38 PM CDTSpecial Weather StatementTSAOkmulgee37 min
May 4, 7:44 PM CDTSpecial Weather StatementTSAWagoner31 min
May 4, 8:09 PM CDTSpecial Weather StatementTSAWagoner36 min
May 4, 8:10 PM CDTSpecial Weather StatementTSAOttawa20 min
May 4, 8:14 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Wagoner46 min
May 4, 8:31 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee29 min
May 4, 8:48 PM CDTSevere Thunderstorm WarningTSAMuskogee27 min
May 4, 8:49 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee41 min
May 4, 9:00 PM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah45 min
May 4, 10:41 PM CDTSpecial Weather StatementTSASequoyah34 min
May 4, 10:48 PM CDTSevere Thunderstorm WarningTSASequoyah27 min
May 4, 11:24 PM CDTSevere Thunderstorm WarningTSASequoyah25 min
May 5, 12:41 AM CDTSpecial Weather StatementTSALatimer34 min
May 5, 12:44 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha46 min
May 5, 1:33 AM CDTSpecial Weather StatementTSALeFlore27 min
May 5, 4:08 AM CDTSpecial Weather StatementTSAPushmataha52 min
May 5, 4:43 AM CDTSpecial Weather StatementTSAChoctaw47 min
May 5, 5:29 AM CDTSpecial Weather StatementTSAChoctaw46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.